MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECKPLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECKPLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004002
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
First time in for service after 11 years in the field and the reported problem is a perception from check sum version loaded during the power-up process and not an error.The dhr review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional testing were performed.Visual inspection found that the unit was dirty.The reported complaint was duplicated the monitor was turned on and there was no error e484.The e484 is not an error it is the sum check of the 1.12 software.So, the e484 is what you should see when the monitor is power on.However, charged the returned monitor overnight; then pressed on/off button and the monitor wouldn?t power on.A visual inspection of the internal area the monitor was conducted by removing the main battery and leaving the ad/dc power adapter plugged in, then pressing the on/off key and the monitor powered up.The main battery is defective and will need to be replaced.This is the first time that the monitor was returned for service.The root cause of the reported issue was found to be that the main battery was defective.The rtc and main battery were replaced.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device is presenting with an error e484.No patient injury was reported.

Brand Name
BCI CAPNOCHECKPLUS SLEEP CARBON DIOXIDE DETECTOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397992
Report Number3012307300-2022-18593
Device Sequence Number6179438
Product Code CCK
UDI-Device Identifier10610586036835
UDI-Public10610586036835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004002
Device Catalogue Number9004002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown